# SDR UIEA2021041500905

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 109,229 hours, 21,828 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #1 SLAT LOWER COVE PANEL HAS AREA OF CORROSION JUST I/B OF O/B AUX TRACK( REMOVED CORROSION ON LH WING #1 SLAT LOWER COVE PANEL JUST I/B OF O/B AUX TRACK. ORIG. MAT. WAS .050 REMAINING MAT. IS .031 IS OUT OF LIMITS IAW B767 SRM 57-43-01-1A-01. FABRICATED AND INSTALLED NEW COVE PANEL 526DB IAW B767 SRM 51-40-05,57-43-01,51-40-02,51-20-01 )
